MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-32-259-32U
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Neuropathy (1983)
Date of Event 02/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
"patient (b)(6), a caucasian female with aortic aneurysm (fusiform shape), experienced an event of bilateral arm and leg weakness.The patient underwent an open surgical replacement of the aorta with a thoraflex hybrid plexus device on (b)(6) 2024 and an extension procedure with a relaypro nbs on the (b)(6) 2025.For the extension procedure the vascular access achieved via the native left femoral artery.At the end of the extension procedure an intentional endoleak type ib was present.Medical history includes: hypertension (controlled by medication), asa class iii - subject with severe systemic disease, hypothyroidism, temporal arteritis, left breast cancer with lymph node removal and chemo and xrt, current smoker.Surgical history includes: none is indicated in the edc.Extension device information: product type: relaypro nbs catalogue number: 28-n4-32-259-32u lot number: 2407100272 udi number: (b)(4).Site documented in electronic data capture (edc) system that there is no device deficiency.On post operative day 322 and post extension day 49 (b)(6) 2025), patient (b)(6) had a bilateral arm and leg weakness (pt arrived from or around 2130, immediately stroke alerted due to right lower extremity weakness and altered mental status.- neurology was called and a stroke alert was activated.Cth neg 03.05.25).Subject's current spinal cord ischemia grade, as assessed on the (b)(6) 2025, is 1 = resolved with minimal sensory deficit, able to walk independently.Treatment of the event included a second intervention: lumbar drain placed, due to thromboembolic event.The event was considered ongoing, unresolved and still treating.The patient continued in the study.Concomitant medications included: aspirin 81 mg, losartan 25 mg, metoprolol tartrate 50 mg, clopidogrel 75 mg, atorvastatin 10 mg, amiodarone 150 mg in d5w 100 ml ivpb premix 150 mg, amiodarone tablet 400 mg, meropenem 1 g iv solr, heparin, nicardipine, cefazolin, phenylephrine, cefazolin, epinephrine, labetalol, nicardipine, norepinephrine.Adverse events reported by site include: sam- systolic anterior motion, post-op atrial fibrillation, acute hypercarbic respiratory failure, pulmonary, e.Coli pneumonia, hematology, ileus, otolaryngology, hematology, malnutrition, tidal volume difficulty.The investigator considered the event of bilateral arm and leg weakness as moderate severity and not related to the device.However, the cec assessed it as possibly related to the extension procedure.Cec comments: 1) as of (b)(6) 2025, the subject had ongoing weakness and deconditioning and notably inflammatory markers were elevated.At time of writing, this event was reported as ongoing with no further information.2) appears to occur after evar with need for ventricular drain suggestive of ischemic or embolic event." patient outcome: "subject's spinal cord ischemia assessed on (b)(6) 2025 and it was found to be grade 1.Lumbar drain was placed as part of the treatment.The outcome of the ae is ongoing, unresolved and still treating.".
 
Additional Manufacturer Narrative
Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key24781549
Report Number2247858-2026-00057
Device Sequence Number14985809
Product Code MIH
UDI-Device Identifier00843576150850
UDI-Public00843576150850
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/28/2026
Device Catalogue Number28-N4-32-259-32U
Device Lot Number2407100272
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale